# SDR UALA2013031901661

- Difficulty date: March 17, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 49,606 hours, 20,133 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 20412374417
- Part serial: 190181
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY HIGH FREQUENCY RADIO (VHF) 1 INOPERATIVE. VHF 1 BARELY READABLE BOTH CAPTAIN'S AND FIRST OFFICER'S SIDE.  SWAPPED VHF1 AND VHF3.  OP TESTS GOOD. REF AMM 23-12-33-400-001-A.  VERIFIED OPERATION OF VHF1 WITH LOCAL RADIO CALL.  VERIFIED ACARS SENDS AND RECEIVES DATA .
